Depression medication remeron

Common Questions and Answers about Depression medication remeron

depression

192332 tn?1189759428 Hi! I took remeron in a low dose to help me sleep...it is the worst medication i have ever taken. I felt like a zombie walking through jello for the eight days i was on it and i had awful nightmares. My doctor took me off as soon as he knew how badly i was doing on it. Good luck. Funny bunny.
Avatar f tn Thus far I would say I have gotten about 60% relief from my severe depression from Remeron. Not exactly a deal breaker, but I was expecting more effectivness from it.
Avatar f tn I'm also not clear on what medication is missing(i.e. is it the Remeron or the Ativan)? If you're having memory difficulties, I would look more at the Ativan. Depending on what your previous dosage was and at what rate you're reducing it, it may cause problems with your memory and/or concentration. If you did inadvertently take too much Ativan you could be experiencing the symptoms you describe and actually feel as if you've lost several days depending on how much has been taken.
256161 tn?1196882646 It evens out relatively fast. I've been taking Remeron for 4 seasons and it has lingered my depression, anger, irritability and even physical pain - not to forget: Anxiety. It is effective on anxiety too, and it helps one to easier fall asleep at night (if insomnia is caused by higher anxiety-levels or restlessness).
Avatar n tn It's me again. I am in therapy and really doing well but I am so confused on how Remeron works. When I first started taking it on was on 7.5 and did well on that and went up to 15mg. and about 1.5 mg total a day of Xanax. I became a zombie. All I wanted to do was sleep from 7 PM till my alarm went off. Then during the day I have episodes like I am on a speed trip which calm down when I take a Xanax. I get twitching, pins and needles, racing heart, diziness and and over all fog like feeling.
Avatar m tn I've been prescribed generic Remeron since I wasn't having much luck with the SSRI meds. I've been off meds for about six months and am not having much success on my own. I'm also going for CBT (cognetive behavior therapy) for my anxiety and am going to my first group support meeting this friday. Has anyone had recent experience with generic Remeron? Don't know what to expect for sure but the SSRI side effects were miserable. Thx again, Thom.
Avatar f tn decided after three weeks on the Lexapro that it was too stimulating for me since I am so sensative to meds. So he put me on Remeron/Effexor combo. The first few days I felt only a little nervousness/anxiety. Then I felt GREAT for 10 days until yesterday afternoon, I started feeling that anxiety again (while I was having fun shopping). Today has been really bad. I don't understand. I have kept such a positive attitude and thought Remeron was not supposed to be stimulating.
Avatar m tn I have been taking Remeron 30 mg since September 21, 2009, for depression/anxiety. I have few side effects (craving sugar most of the time). Anyhow, I have been experiencing mild panic attacks for about a week, nothing in particular is trigering this onset (at least not conscient). I have to take .5 of klonipin to kill the panic attack. I have used lexapro in the past for 8 weeks without any success.
Avatar m tn Greetings all; I'm currently taking 15mg of Remeron as a sleep aid and as an anti-anxiety medication. It's certainly helped with my sleep, but I haven't noticed any anti- anxiety or anti-depression benefit. My doctor wants to up the dosage to 30mg per night. I'd be interested in the experiences of other members of the community with this drug.
Avatar m tn I had anxiety and depression that i never experienced in my life. So the doctor prescribed me remeron a little over a month ago. For the first month it worked real well. It stabalized me. My only problem with the medication is that i sleep wayyy too much (around 10 hrs a night) I have been overspleeping. ANd when i finally get out of bed, im groggy and kind of down till the afternoon when the fog lifts.
Avatar n tn As far as I know it is over between them and he is somewhat his old self, but still on Remeron and who knows what could happen. The drug lifted him from a deep depression, but at what cost! He credits the girlfriend for giving him a reason to live and restoring his libido.
Avatar m tn (had to switch the remeron for another med because Remeron was no longer working to control my depression) You said that your on 4Mgs a day of Xanax? HOLD UP! That is WAY too much and if you continue at that dosage you will get severly addicted. Let me tell you that the withdrawl from Xanax at high dosages is no fun at all. Shivers, cold sweats, severe agitation are only a few to name. You have to taper (slow) that dosage down.
Avatar m tn First of I just want to say thank you to any one in advance who may leave a response to this post. I've been struggling with bad depression and I keep cycling fro one medication to another, not because the aren't working but, because I seem to really struggle with the physical side effects, The main problems are of course drowsiness, sexual dis-function, and constipation.
953190 tn?1276519634 So, if you're depressed again, I would definitely go back on this medication. Always keep in mind that every medication works differently in different individuals. Every situation and body is unique, so go by what you know has worked for you.
Avatar m tn ive had nothing but chest tightness, and panic attacks. we tried every medication for depression and anxiety over the course of 5 years. then one day i asked my dr if he could think of anything else. he said "lets try remeron"....why not? i agreed and the first day i noticed improvement. it all depends on the person as to what dosage is best...i finally feel alot better than i did. its almost like im a newer me.
Avatar m tn And Remeron is most definitely an antidepressant, not a sleep remedy. I would go back on the medication at the last dose at which you felt fine and taper off slowly. And get a new doctor.
Avatar n tn This is the 2nd day on Remeron. I've been feeling like the depression is starting to lift, but I've had problems before and had to stop the medications. It feels like I'm in a drunken or like everything is brighter and intense (lighting). I feel a little bit like I'm in a haze. I know medications take several weeks to stabilize, but i'm definitely going through anxiety and fearful about getting out with people.
Avatar n tn I suffer from severe depression. I have currently been on Paxil for 2 and a half months now (For the last 6-7 weeks I was boosted up to 40mg a day of Paxil that I take early in the morning) and my side effects are getting worse.
Avatar m tn Mirtazapine (Remeron) is sedating, cause wight gain (increases your appetite). So far I can't say it has effect on sex drive. I take both Wellbutrin and mirtazapine. Side-effects i get from mirtazapine: -hypersomnia -drowsiness/sedation -severe constipation -vivid dreams -lethargy Side-effects I get from Wellbutrin -Increased libido -increased energy I am stopping mirtazapine.
Avatar n tn Hi, My dr just prescribed me 30 mg of Remeron. I started taking it last night around 11pm and it is now 4pm the next day and the drowsiness has not worn off yet. I was on 15 mg of Remeron about 4 years ago and I don't remember the drowsiness being this bad! I know that it will take a while for my body to adjust to it but I'm not sure I can't wait that long. I am so out of it that I could not leave the house today. I'm dizzy so and am having trouble with my coordination so I'm afraid to drive.
Avatar n tn I went to a phsyciatrist and he said all the pain I'm experiencing is being caused by depression. DEPRESSION! How can depression cause physical pain in my head and entire body. Yes, I'm depressed but I'm too busy at work to think about being depressed. He prescribed Depakote 500 mg and increased my doseage on Lexapro from 20 mg to 40 as well as put me on Trazadone.
607502 tn?1288251140 I may have many atypical reactions to medications but I have done well on the same mood stabilizers as most people here and avoided anti-depressents for the same reasons and I know Remeron was a hellish experience. I'm sure many people with depression find it tolerable. I'm of the knowledge that any serotonin boosting medication or natural remedy (including the rhodiola I take which I've lowered now that I started the Tenex) will likely cause mania.
Avatar n tn I was shocked when after weeks on that diet I was still gaining weight. Remeron would be a great medication for people that have trouble gaining weight. They should prescribe it more for that purpose.
Avatar f tn Has anyone used Remeron for depression, while taking Maxalt for their migraines? I have migraines about every other day, and take 5mg maxalt for them. I was just given Remeron for depression, as the doc said i cannot take any SSRI's because of serotonin syndrome. I cannot find and interactions for Remeron, but just wondering if anyone else has tried these together. Any info appreciated.
Avatar n tn Remeron is given to our patients for sleep regulation that is why you feel so tired all the time you should ask your doctor for a lesser dosage and you will notice your energy coming back almost inmediately.
711224 tn?1344775287 The depression sets in again and I am scared to death, I just hate being in the black, dark hole.